# SDR SWAA2012060604685

- Difficulty date: May 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 59,177 hours, 48,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481144SWA
- Part serial: B6142
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MIDFLAP I/B CARRIAGE SPINDLE CORRODED.  REMOVED AND REPLACED CARRIAGE PER MT.
